Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is inhomogeneous opacity?

hi, i just got my chest xray done which says i have inhomogeneous opacity in right paracardiac region with cavitation i am suffering from cough and chest pain in right side from last 2 months, im also consulting a doctor but i wanna know what it means. is it tuberculosis or just lung infection i am a 28 yrs old guy, daily smoker (10 atleast) and frequent drinker. do i have to leave drinking forever? i love to stop smoking though, which i have started (been 15 days now).
Asked On : Tue, 3 Mar 2009
Answers:  1 Views:  4922
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Shadow on chest X ray could be tuberculosis. But i believe it could be many other things. Didnt the doctor who u are seeing tell you what it was? Did he ask u to go for a sputum test. Thats one thing they will ask u to get done if they suspect its TB. About time you left smoking for good watever it is in your chest. Don';t know how alcohol affects the lungs.
Answered: Sat, 22 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor